Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On Depo Provera shot. Nausea, bleeding. What is wrong?

I am on the depo provara shot and have been for almost two years now. I have had troubles with bleeding but fixed it with estrogen pills from my gyonocologist. I again started bleeding which I thought was fine and just needed to get more pills cause this is a reoccurring problem for me towards the end of my three months. but one night I went on a walk and started feeling really nauseous figured it was just from food but now the nauseous feeling has lasted for a few days what is wrong
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Depo provera can cause side effects like nausea, boating sensation, menstrual irregularities etc.
So all the symptoms you are having can be side effects of the depo.
Usually these will subside soon and may not need any treatment.
If the symptoms recur you can go fro symptomatic treatment.
After that also if the symptoms persist you consult gynecologist and discuss about changing the contraceptive method.
For more details you can ask me through:
Take care.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor